Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1, Issue 1, Pages 65-82
http://dx.doi.org/10.1155/S1085337596000036

Existence of positive entire solutions of semilinear elliptic equations on RN

Department of Mathematics, Faculty of Engineering, Yokohama National University, Tokiwadai, Hodogayaku, Yokohama, Japan

Received 10 January 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.